# SDR 2A6D20220120003

- Difficulty date: January 20, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N810LF
- Make and model: Snias AS350B3
- Aircraft serial: 7015
- Aircraft time: 4,672 hours, 11,142 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,266 hours, 11,486 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Part number: UNK
- Part serial: NA
- Condition: Gouged
- Location: Zone 100
- Part time: 4,672 hours, 11,142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/H LATERAL BAGGAGE COMPARTMENT WE IDENTIFIED THE LANDING GEAR’S L/H VIBRATION DAMPENER FITTING WAS GOUGED. DAMAGE LOCATED AT APROX. STA 2700, WL 2550, BL 600L. THE DAMAGE MEASURES L=0.600”, W=0.300”, D=0.025”.
